# SDR SWIA200718204

- Difficulty date: May 5, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 9,483 hours, 8,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STRIKER SEAL IS SEVERELY DAMAGED.  FOUND TO BE A MAJOR REPAIR.  REPAIRED PAX DOOR AFT STRIKER SEAL IAW BOMBARDIER REO 601R-53-22-033 TYPE III.
